On differentiability of open mappings
Abstract
The well-known Men’shov and Gehring-Lehto theorems on the differentiability of topological mappings of plane domains are generalized to the case of continuous open mappings of many-dimensional domains.Downloads
Published
25.12.1998
Issue
Section
Research articles
How to Cite
Bondar, A. V. “On Differentiability of Open Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 12, Dec. 1998, pp. 1587–1600, https://umj.imath.kiev.ua/index.php/umj/article/view/4778.